skip to main content
Show Results with:

Nonlinear noise reduction through Monte Carlo sampling

Davies, M. E.

Chaos : an interdisciplinary journal of nonlinear science. VOL 8; NUMBER 4, ; 1998, 775-781 -- THE AMERICAN INSTITUTE OF PHYSICS Part: Part 4; (pages 775-781) -- 1998

Check library holdings

  • Title:
    Nonlinear noise reduction through Monte Carlo sampling
  • Author: Davies, M. E.
  • Found In: Chaos : an interdisciplinary journal of nonlinear science. VOL 8; NUMBER 4, ; 1998, 775-781
  • Journal Title: Chaos : an interdisciplinary journal of nonlinear science.
  • Subjects: Physics; LCC: Q172.5.C45; Dewey: 530
  • Publication Details: THE AMERICAN INSTITUTE OF PHYSICS
  • Language: English
  • Identifier: Journal ISSN: 1054-1500
  • Publication Date: 1998
  • Physical Description: Physical
  • Accrual Information: Quarterly
  • Shelfmark(s): 3129.715000
  • UIN: ETOCRN054259384

Searching Remote Databases, Please Wait